# SDR SWAA2021120340515

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLES AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914; BS918 RBL10 WL169. ; / [01] REMOVED SUPPORT ANGLES AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS 914;AND BS 918 RBL 10 WL 169 IAW SRM 51-40-02.; [02] REMOVED SUPPORT ANGLES AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS 914;AND BS 918 RBL 10 WL 169 IAW SRM 51-40-02; [03] LOCATED AND DRILLED NEW SUPPORT ANGLES AT AFT CARGO BAY BEHIND WATER SERVICE PANEL PO#843612 IAW SRM 51-40-05; DWG 147A7221 REV -. OK TO INSTALL; [04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.; [05] INSTALLED NEW SUPPORT ANGLES IN ACB BEHIND WATER SERVICE PANEL BS 914; BS918 RBL 10 IAW DWG 147A7221 REV -; SRM 51-40-02.
